# SDR SWAA2022020221595

- Difficulty date: October 12, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N7865A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30647
- Aircraft time: 43,419 hours, 29,123 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Angle
- Condition: Corroded
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** NOTED ON WATER SERVICE DOOR (146AR) FWD ANGLE / GUARD ASSY. / REMOVED CORROSION ON WATER SERVICE DOOR (146AR) FWD ANGLE/GUARD ASSY AREA OF .05 X .05 X .008 FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE DAMAGE PER SRM REPAIRABLE BY REPLACEMENT REMOVED AND REPLACED FWD ANGLE I.A.W SRM 51-40-02 AND BOEING DWG #147A7221
